# SDR CALA2024050201301

- Difficulty date: April 24, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 76,098 hours, 30,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 2024T3
- Condition: Damaged
- Location: Frm 34 S43l&R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5300-02120 FR 34 B/W STR43L AND 43R HAS PREVIOUSLY INSTALLED DOUBLER THAT IUS CHAFED AND HAS ENLONGATED FASTENER HOLE "REMOVE DAMAGED DOUBLER, MAP DAMAGE OF SKIN PANEL, REMOVED AND REPLACED DISCREPANT DOUBLER AT FR34 STR 43L-43R IAW ECRA 5331-02271.
